Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 152, NWS Charleston, WV

August 9, 2007Harrison County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Aug 9, 2007, 4:52 PM EDT for Harrison County, West Virginia. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2007, 4:52 PM EDT (20:52 UTC)
Expired
Aug 9, 2007, 5:45 PM EDT
In force
53 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Harrison County, WV

The radar

The Charleston,WV radar (KRLX), 146 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 5:40 PM EDTTSTM WND DMGWest Milford, WVPOWER LINES DOWN ALONG ROUTE 19 SOUTH AT BUFFALO LICK ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
685 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 092052
SVRRLX
WVC033-092145-
/O.NEW.KRLX.SV.W.0152.070809T2052Z-070809T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
452 PM EDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARRISON COUNTY IN WEST VIRGINIA...

* UNTIL 545 PM EDT

* AT 448 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF SALEM...AND
  MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CLARKSBURG...NUTTER FORT...STONEWOOD AND ANMOORE

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3910 8025 3913 8044 3915 8049 3915 8053
      3917 8059 3917 8059 3921 8052 3922 8057
      3922 8056 3924 8054 3926 8058 3928 8058
      3932 8029

$$
3 follow-up statements
000 
WWUS51 KRLX 092106
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
507 PM EDT THU AUG 9 2007

WVC033-092145-
/O.CON.KRLX.SV.W.0152.000000T0000Z-070809T2145Z/
HARRISON WV-
507 PM EDT THU AUG 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR HARRISON COUNTY...

AT 502 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF
SALEM...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOLF
SUMMIT...WEST MILFORD...LOST CREEK...STONEWOOD...NUTTER FORT...
DESPARD...CLARKSBURG AND ANMOORE

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3910 8025 3913 8044 3915 8049 3915 8053
      3917 8059 3917 8059 3921 8052 3922 8057
      3922 8056 3924 8054 3926 8058 3928 8058
      3932 8029

$$
000 
WWUS51 KRLX 092117
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
517 PM EDT THU AUG 9 2007

WVC033-092145-
/O.CON.KRLX.SV.W.0152.000000T0000Z-070809T2145Z/
HARRISON WV-
517 PM EDT THU AUG 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR HARRISON COUNTY...

AT 515 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR WEST MILFORD...OR NEAR NUTTER 
FORT...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLARKSBURG...STONEWOOD...DESPARD...ANMOORE AND BRIDGEPORT

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3924 8020 3916 8042 3915 8049 3915 8053
      3917 8059 3917 8059 3921 8052 3922 8057
      3922 8056 3924 8054 3926 8058 3928 8058
      3932 8029

$$
000 
WWUS51 KRLX 092139
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
539 PM EDT THU AUG 9 2007

WVC033-092149-
/O.EXP.KRLX.SV.W.0152.000000T0000Z-070809T2145Z/
HARRISON WV-
539 PM EDT THU AUG 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR HARRISON COUNTY EXPIRES AT 545
PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3924 8020 3916 8042 3915 8049 3915 8053
      3917 8059 3917 8059 3921 8052 3922 8057
      3922 8056 3924 8054 3926 8058 3928 8058
      3932 8029

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:30 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 9, 3:30 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
330 PM EDT THU AUG 9 2007

.SYNOPSIS...
AN UPPER DISTURBANCE WILL FIRE OFF THUNDERSTORMS THIS EVENING...
PARTICULARLY IN SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA.  A WEAK
COOL FRONT WILL MOVE SOUTHEAST LATE TONIGHT AND EARLY FRIDAY. HIGH
PRESSURE BUILDS IN FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...

STARTING TO SEE THE SALT AND PEPPER STORMS LIGHTING UP THE 88D IN
THIS UNSTABLE AIRMASS.  NONE SEVERE YET...BETTER
FORCING/ORGANIZATION STILL LIES TO THE NORTH.

STILL BELIEVE THAT MORE ORGANIZED SEVERE THREAT WILL NOT ARRIVE
UNTIL AROUND 00Z AND AFTER...AS VORT CENTER OVER INDIANA APPROACHES
THE OHIO RIVER.  SHOULD STILL BE ENOUGH INSTABILITY...EVEN AFTER
SUNSET...TO PRODUCE LARGE AND WET STORMS.  PRIMARY SEVERE THREAT
WILL LIKELY BE WIND DAMAGE FROM WET DOWNBURSTS...WITH DEEP WESTERLY
FLOW ALOFT. FREEZING LEVEL/WBZ HEIGHTS TOO HIGH FOR MUCH HAIL.
STORMS WILL ALSO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
AND TORRENTIAL DOWNPOURS.

MAIN PUSH OF CONCENTRATED SHRA/TSRA WILL LIE ALONG OUR NORTHERN
BORDER...ALONG PERSISTENT SURFACE BOUNDARY AND OUTFLOW FROM MORNING
MCS.  KEPT LIKELY POPS IN THIS AREA.  LESSER POPS TO THE SOUTH.
THIS AREA WILL NOT GET ACCESS TO THE LOW LEVEL FORCING FURTHER
NORTH...AND FORCING ALONG APPROACHING FRONTAL BOUNDARY LATER AT
NIGHT WILL BE MUCH WEAKER.

FRONT WILL BE MEANDERING THROUGH AREA AT 12Z.  THIS WILL LIKELY BE
ONE OF THOSE SITUATIONS WHERE THE FRONT WILL MOVE THROUGH ALOFT
TONIGHT...BUT REQUIRE DAYTIME MIXING TO HOP INTO THE MOUNTAINS AT
THE SURFACE.  KEPT LOW CHANCE POPS EAST OF CRW/PKB ON FRIDAY FOR
SCATTERED ACTIVITY THAT MANAGES TO SURVIVE THE NIGHT...AS WELL AS
DAYTIME CONVECTION.  IN ANY CASE...RAINS SHOULD BE DONE BY 00Z AS
FRONT EXITS AND DRIER AIR IS ABLE TO MIX IN.  FRIDAY NIGHT LOOKS
QUIET AND MORE COMFORTABLE.  DENSE FOG...AT LEAST IN VALLEYS...IS A
POSSIBILITY.

KEPT RECENT PATTERN OF USING MET TEMPS AT NIGHT AND A MET/MAV BLEND
DURING THE DAY.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
MODELS SHOW THE UPPER HIGH CENTER BUILDING OVER THE CENTER OF THE
NATION THIS WEEKEND. DEVELOPING NORTHWEST FLOW ALOFT WILL ALLOW SOME
MINOR COOLING FOR THIS WEEKEND BEHIND THE FRIDAY FRONT. STILL...MOST
OF THE COOLER AIR WILL REMAIN NORTH AND EAST OF OUR AREA...WITH
TEMPERATURES STILL ABOVE NORMAL THIS WEEKEND...AROUND 90 DEGREES.
MORE IMPORTANTLY...MUCH DRIER AIR WILL FLOW IN AS HIGH PRESSURE
BUILDS SOUTH AND EAST FROM THE UPPER MIDWEST. WITH THE DRIER
AIR...IT WILL FEEL MORE COMFORTABLE..AND EVEN A BIT COOLER AT NIGHT
DUE TO THE DRIER AIR. EVEN SO...MAV TEMP GUIDANCE CONTINUES TO LOOK
A BIT TOO WARM ON DAYTIME TEMPS...AND TOO COOL ON NIGHT TIME TEMPS.
TOOK A BLEND OF THE MAV AND MET.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
MODELS IN GOOD AGREEMENT ON THE STRONG AND WARM UPPER HIGH CENTERED
OVER THE CENTER OF THE NATION THROUGH THIS PERIOD. WE WILL BE IN
NORTHWEST FLOW ALOFT AROUND THE HIGH...SO THAT ONE WEAK FRONT MAY
DROP INTO OUR NORTHERN AREAS LATE MONDAY BEFORE DISSIPATING...AND
ANOTHER ON THURSDAY. STILL...WE WILL BE TOO CLOSE TO THE UPPER HIGH
FOR ANY SIGNIFICANT PRECIP WITH THESE FRONTS. THUS...MOST OF OUR
AREA REMAINS DRY THROUGH THIS PERIOD WITH TEMPERATURES ABOVE
NORMAL...BUT NOT AS HOT AS THE CURRENT HEAT.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
CONDITIONS ACROSS MOST OF THE REGION REMAINED IN THE VFR/MVFR
CATEGORY.  HOWEVER...EKN AND OTHER FAVORED MOUNTAIN VALLEY LOCATIONS
HAD BECOME IFR/LIFR WITH FOG AND ASSOCIATED LOW CLOUDS.

THE FOG AND LOW CLOUD SHOULD DISSIPATE SHORTLY AFTER SUNRISE WITH
CONDITIONS IMPROVING TO VFR ACROSS THE ENTIRE AREA.

EXPECT THUNDERSTORMS WILL ONCE AGAIN DEVELOP DURING THE LATE MORNING
AND EARLY AFTERNOON HOURS ACROSS SOUTHEAST OHIO AND NORTHERN WEST
VIRGINIA...WITH THE RAIN CHANCES INCREASING SOUTHWARD WITH TIME.
IFR CONDITIONS ARE POSSIBLE NEAR THESE STORMS...WITH VFR CONDITIONS
EXPECTED ELSEWHERE.

THUNDERSTORMS SHOULD DECREASE IN AREAL COVERAGE AFTER SUNSET.  A
COLD FRONT AND ASSOCIATED THUNDERSTORMS WILL THEN PUSH SOUTHEAST
INTO THE REGION TONIGHT.  ONCE AGAIN...IFR CONDITIONS WILL BE
POSSIBLE NEAR THESE STORMS.

OUTSIDE OF STORMS...THERE MAY BE A FEW AREAS IN THE MOUNTAINS WHERE
CONDITIONS DETERIORATE INTO THE IFR CONDITION.

AVIATION OUTLOOK 12Z FRIDAY THRU MONDAY...THE BEST CHANCE FOR
THUNDERSTORMS...AND IFR CONDITIONS...WILL LIE ACROSS EASTERN WEST
VIRGINIA FRIDAY MORNING AS A COLD FRONT PUSHES THROUGH.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR WVZ005>007-
     013>015-024>026.
OH...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ083-086-087.
KY...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR KYZ101>103-105.
VA...NONE.

&&

SYNOPSIS...JSH
NEAR TERM...CL
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...CL
Hazardous weather outlook, Aug 9, 3:47 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
347 PM EDT THU AUG 9 2007

OHZ066-067-102000-
PERRY-MORGAN-
347 PM EDT THU AUG 9 2007

...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY FROM THE
LATE AFTERNOON THROUGH THE EVENING HOURS. THE PRIMARY SEVERE
THREAT WILL BE FROM DAMAGING WINDS...ALTHOUGH STORMS WILL ALSO BE
CAPABLE OF LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ075-076-084-085-WVZ008>011-016>020-027>032-037>040-046-047-102000-
ATHENS-WASHINGTON-VINTON-MEIGS-JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-
WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
347 PM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY FROM THE
LATE AFTERNOON THROUGH THE EVENING HOURS. THE PRIMARY SEVERE
THREAT WILL BE FROM DAMAGING WINDS...ALTHOUGH STORMS WILL ALSO BE
CAPABLE OF LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ083-086-087-WVZ006-007-014-015-102000-
JACKSON OH-GALLIA-LAWRENCE OH-CABELL-MASON-PUTNAM-KANAWHA-
347 PM EDT THU AUG 9 2007

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY FROM
THE LATE AFTERNOON THROUGH THE EVENING HOURS. THE PRIMARY SEVERE
THREAT WILL BE FROM DAMAGING WINDS...ALTHOUGH STORMS WILL ALSO BE
CAPABLE OF LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-WVZ005-013-024>026-102000-
GREENUP-CARTER-BOYD-LAWRENCE KY-WAYNE-LINCOLN-MINGO-LOGAN-BOONE-
347 PM EDT THU AUG 9 2007

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ033>036-102000-
DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
347 PM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 9, 4:46 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
446 PM EDT THU AUG 9 2007

WVZ020-031-092115-
DODDRIDGE WV-HARRISON WV-
446 PM EDT THU AUG 9 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 446 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHWEST OF
SALEM...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... WOLF
  SUMMIT...LEOPOLD...BLANDVILLE...NEW MILTON...AVON AND GROVE.

WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS
STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

Nearby

Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.